On a Special Class of Hamiltonian Graphs.

Gary Chartrand; Hudson V. Kronk

Commentarii mathematici Helvetici (1969)

  • Volume: 44, page 84-88
  • ISSN: 0010-2571; 1420-8946/e

How to cite


Chartrand, Gary, and Kronk, Hudson V.. "On a Special Class of Hamiltonian Graphs.." Commentarii mathematici Helvetici 44 (1969): 84-88. <http://eudml.org/doc/139383>.

author = {Chartrand, Gary, Kronk, Hudson V.},
journal = {Commentarii mathematici Helvetici},
keywords = {topology},
pages = {84-88},
title = {On a Special Class of Hamiltonian Graphs.},
url = {http://eudml.org/doc/139383},
volume = {44},
year = {1969},

AU - Chartrand, Gary
AU - Kronk, Hudson V.
TI - On a Special Class of Hamiltonian Graphs.
JO - Commentarii mathematici Helvetici
PY - 1969
VL - 44
SP - 84
EP - 88
KW - topology
UR - http://eudml.org/doc/139383
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.